Ugrás a tartalomhoz

Solution of the Least Squares Method problem of pairwise comparison matrices

  • Metaadatok
Tartalom: http://unipub.lib.uni-corvinus.hu/748/
Archívum: Corvinus Kutatások
Gyűjtemény: Status = Published
Subject = Mathematics, Econometrics
Type = Article
Cím:
Solution of the Least Squares Method problem of pairwise comparison matrices
Létrehozó:
Bozóki, Sándor
Kiadó:
Springer
Dátum:
2008
Téma:
Mathematics, Econometrics
Tartalmi leírás:
Nyelv:
angol
angol
Típus:
Article
PeerReviewed
Formátum:
application/pdf
Azonosító:
Bozóki, Sándor (2008) Solution of the Least Squares Method problem of pairwise comparison matrices. Central European Journal of Operations Research, 16 (4). pp. 345-358. DOI 10.1007/s10100-008-0063-1 <http://dx.doi.org/10.1007/s10100-008-0063-1>
Kapcsolat:
10.1007/s10100-008-0063-1